Bounds for the genus of numerical semigroups

Eli Leher*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce a method to find upper and lower bounds for the genus of numerical semigroups. Using it we prove some old and new bounds for it and for the Frobenius number of the semigroup.

Original languageEnglish
Pages (from-to)827-834
Number of pages8
JournalInternational Journal of Number Theory
Volume4
Issue number5
DOIs
StatePublished - 2008

Keywords

  • Bounds
  • Frobenius number
  • Genus
  • Numerical semigroups

Fingerprint

Dive into the research topics of 'Bounds for the genus of numerical semigroups'. Together they form a unique fingerprint.

Cite this